Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing four issues in March, June, September and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Exact analytic solutions for the flow of second grade fluid between two longitudinally oscillating cylinders

JPRM-Vol. 1 (2009), Issue 1, pp. 192 – 204 Open Access Full-Text PDF
Amir Mahmood, Najeeb Alam Khan, Corina Fetecau, Muhammad Jamil, Qammar Rubbab
Abstract: The velocity field and associated shear stress corresponding to the longitudinal oscillatory flow of a second grade fluid, between two infinite coaxial circular cylinders, are determined by means of Laplace and Hankel transforms. The flow is due to both of the cylinders that at \(t = 0^+\) suddenly begin to oscillate along their common axis with different angular frequencies of their respective velocities. The solutions for the motion between the cylinders, when one of them is at rest, can be obtained from our general solutions. Furthermore, the corresponding solutions for the similar flow of Newtonian fluid are also obtained as limiting case. The flows of second grade and Newtonian fluids are compared graphically by plotting their velocity profiles.
Read Full Article

On eigenvalues and surjectivity using fixed points

JPRM-Vol. 1 (2009), Issue 1, pp. 171 – 175 Open Access Full-Text PDF
Anoop. S. K. , K. T. Ravindran
Abstract: Here first we will prove the existence of fixed points for a weakly continuous, strictly quasi bounded operator on a reflexive Banach space and a completely continuous, strictly quasi bounded operator on any normed linear space. Using these results we can deduce the existence of eigen values and surjectivity of quasi bounded operator in similar situations.
Read Full Article

On the connected detour number of a graph

JPRM-Vol. 1 (2009), Issue 1, pp. 149 – 170 Open Access Full-Text PDF
A. P. Santhakumaran, S. Athisayanathan
Abstract: For two vertices u and v in a graph \(G = (V, E)\), the detour distance \(D(u, v)\) is the length of a longest \(u–v\) path in \(G\). A \(u–v\) path of length \(D(u, v)\) is called a \(u–v\) detour. A set \(S ⊆ V\) is called a detour set of \(G\) if every vertex in \(G\) lies on a detour joining a pair of vertices of \(S\). The detour number \(dn(G)\) of G is the minimum order of its detour sets and any detour set of order \(dn(G)\) is a detour basis of \(G\). A set \(S ⊆ V\) is called a connected detour set of \(G\) if S is detour set of \(G\) and the subgraph \(G[S]\) induced by S is connected. The connected detour number \(cdn(G)\) of \(G\) is the minimum order of its connected detour sets and any connected detour set of order \(cdn(G)\) is called a connected detour basis of \(G\). Graphs G with detour diameter \(D ≤ 4\) are characterized when \(cdn(G) = p\), \(cdn(G) = p−1\), \(cdn(G) = p−2\) or \(cdn(G) = 2\). A subset \(T\) of a connected detour basis \(S\) of \(G\) is a forcing subset for \(S\) if \(S\) is the unique connected detour basis containing \(T\). The forcing connected detour number \(fcdn(S)\) of \(S\) is the minimum cardinality of a forcing subset for \(S\). The forcing connected detour number \(fcdn(G)\) of \(G\) is \(min{fcdn(S)}\), where the minimum is taken over all connected detour bases \(S\) in \(G\). The forcing connected detour numbers of certain classes of graphs are determined. It is also shown that for each pair \(a\), \(b\) of integers with \(0 ≤ a < b\) and \(b ≥ 3\), there is a connected graph \(G\) with \(fcdn(G) = a\) and \(cdn(G) = b\).
Read Full Article

Exact solutions of generalized Oldroyd-B fluid subject to a time-dependent shear stress in a pipe

JPRM-Vol. 1 (2009), Issue 1, pp. 139 – 148 Open Access Full-Text PDF
Qammar Rubbab, Syed Muhammad Husnine, Amir Mahmood
Abstract: The velocity field and the shear stress corresponding to the unsteady flow of a generalized Oldroyd-B fluid in an infinite circular cylinder subject to a longitudinal time-dependent shear stress are determined by means of Hankel and Laplace transforms. The exact solutions, written in terms of the generalized \(G\)-functions, satisfy all imposed initial and boundary conditions. The similar solutions for ordinary Oldroyd-B, ordinary and generalized Maxwell, ordinary and generalized second grade as well as for Newtonian fluids are obtained as limiting cases of our general solutions.
Read Full Article

On the Ramsey number for paths and beaded wheels

JPRM-Vol. 1 (2009), Issue 1, pp. 133 – 138 Open Access Full-Text PDF
Kashif Ali, Edy Tri Baskoro, Ioan Tomescu
Abstract: For given graphs \(G\) and \(H\), the Ramsey number \(R(G, H)\) is the least natural number n such that for every graph \(F\) of order \(n\) the following condition holds: either \(F\) contains \(G\) or the complement of \(F\) contains \(H\). Beaded wheel \(BW_{2,m}\) is a graph of order \(2m + 1\) which is obtained by inserting a new vertex in each spoke of the wheel \(W_m\). In this paper, we determine the Ramsey number of paths versus Beaded wheels: \(R(P_n, BW_{2,m}) = 2n − 1\) or \(2n\) if \(m ≥ 3\) is even or odd, respectively, provided \(n ≥ 2m^2 − 5m + 4\).
Read Full Article

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)